You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Transcendence of Generalized Euler Constants
M. Ram Murty and Anastasia Zaytseva
The American Mathematical Monthly
Vol. 120, No. 1 (January 2013), pp. 48-54
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.01.048
Page Count: 7
Preview not available
Abstract We consider a class of analogues of Euler’s ᵞ constant and use Baker’s theory of linear forms in logarithms to study its arithmetic properties. In particular, we show that with at most one exception, all of these analogues are transcendental.
Copyright the Mathematical Association of America 2013